# SDR DL72S954637

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, 1 INCH CRACK IN LOWER END OF SPAR STIFFENER ON INBOARD SIDE NR 6 SLAT OUTBOARD TRACK.  REPAIR:  REPAIRED PER M/M 57-20-21, PG 813.
